MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRXT180J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The analysis indicate that the guidewire was kinked/buckled.The analyst noted that the guidewire was damaged and unraveled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during attempted implant of the left ventricular (lv) lead, a guidewire became stuck and was unable to progress further or be removed from the lead.The lead was removed and a replacement lead was implanted.No patient complications have been reported as a result of this event.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8412622
Report Number1220452-2019-00021
Device Sequence Number16212585
Product Code DQT
UDI-Device Identifier20643169452293
UDI-Public20643169452293
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2020
Device Model NumberLVZRXT180J
Device Catalogue NumberLVZRXT180J
Device Lot NumberG17A05783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR